# SDR ASAA0040026

- Difficulty date: March 6, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 20
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO FLIGHT 388, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 20-24 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
